I Developed Gyno On finasteride ! Is It Hopeless? | HairLossTalk Forums

I Developed Gyno On finasteride ! Is It Hopeless?

Discussion in 'Dealing with Side Effects' started by Donc83, Dec 12, 2017.

  1. Donc83

    Donc83 Established Member

    Joined:
    Aug 3, 2012
    Messages:
    111
    Likes Received:
    2
    Dislikes Received:
    0
    I went to the doctor yesterday after having a small painful bump develop by my nipple. Doctor says it is the early stages of gyno and I should lay off of propecia for a month to see if it subsides. I said I'm just going to quit rather than have to risk this on and off forever. My question is am I screwed without finasteride? I was on it about four days a week for about a year before bump developed. Thanks guys.
     
  2. FreeThinker

    FreeThinker New Member My Regimen

    Joined:
    Dec 12, 2017
    Messages:
    12
    Likes Received:
    12
    Dislikes Received:
    1
    My Regimen:
    My Regimen
    My Regimen
    How are we supposed to know? Did you have aggressive hair loss or slow recession ? What scale of norwood were you before you started finasteride and what are you now?

    Plus, I didn't know bumps on nipples are gyno.... I don't want to scare you or anything, but I'd look for cancerous bumps. Gyno is just that you grow some titties.
     

Share This Page